Table of Contents
Textures and Microstructures
Volume 10, Issue 1, Pages 21-35
http://dx.doi.org/10.1155/TSM.10.21

A Positivity Method for the Determination of Complete Orientation Distribution Functions

1GKSS-Forschungszentrum, Max-Planck-Straße, Geesthacht D-2054, Germany
2Institut für Metallkunde und Metallphysik, Großer Bruch 23, Clausthal-Zellerfeld D-3392, Germany

Received 15 December 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Dahms and H. J. Bunge, “A Positivity Method for the Determination of Complete Orientation Distribution Functions,” Textures and Microstructures, vol. 10, no. 1, pp. 21-35, 1988. https://doi.org/10.1155/TSM.10.21.